MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 460990471
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following was returned by the customer for complaint investigation: one used list #460990471, monitoring kit w/safeset¿ ii, 03 ml flush device & marvelous valve; lot #14071485.The reported complaint of syringe disconnected was confirmed.Images were provided by the customer showing the syringe cap dislodged from the safeset reservoir.During visual inspection of the sample, the syringe cap was received disconnected from the reservoir.No plastic deformations were observed on the syringe cap.Per the configuration of the set, the syringe cap is a snap fit to the safeset reservoir.The probable cause of the syringe cap being disconnected had occurred due to an error during assembly in manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The complaint/event involved a monitoring kit w/safeset¿ ii, 03 ml flush device and marvelous valve.The report states that the arterial line syringe did not clip into place.It appeared that the white disc above the syringe is loose preventing the clips to secure into rest of device.There was no adverse event.
 
Event or Problem Description
Additional information was received via medsun medwatch uf/importer report #(b)(4) on 04-dec-2024 that stated ¿arterial line syringe does not clip into place.Looks like the white disc above the syringe is loose preventing the clips to secure into rest of device.¿ additional event information obtained from ufmw: the report was completed by anna cerilli a nurse of yale-new haven hospital.The date of this report was nov-2024.This is a product problem with the event date on oct-2024.The suspect medical device is a monitoring kit w/safeset¿ ii, 03 ml flush device & marvelous valve with item number 46099-71 and lot number 14071485, common device name transducer, blood-pressure, extravascular.This is not single-use device that was reprocessed and reused on a patient.The device was not available for evaluation since it was already returned to manufacturer.This device was not serviced by a third-party service.This is not a laboratory device or laboratory test.This is an initial type of report.The location where event occurred was in the hospital¿s critical care.The report was sent to the manufacturer.The type of reportable event is malfunction".
 
Additional Manufacturer Narrative
The medsun medwatch uf/importer report # should have been included in previous report; this number has not been added to section h10.

Brand Name
MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20800700
Report Number9617594-2024-01703
Device Sequence Number7809808
Product Code DRS
UDI-Device Identifier00840619069087
UDI-Public(01)00840619069087(17)270701(10)14071485
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number460990471
Device Lot Number14071485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/04/2024
01/28/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/01/2025
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown